# SDR USAA2014092900007

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 36,693 hours, 24,799 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Odor
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER PULLING & RESETTING CB L15, L16, C6 & T18, CREW REPORTED A PRONOUNCED BURNING PLASTIC SMELL WAS EVIDENT ON THE FLIGHT DECK.  THE SMELL CONTINUES TO LINGER 15 PLUS MINUTES AFTER FIRST NOTICED.  ACCOMPLISHED TSM 05-50-00-810-831-A & FOUND SOURCE OF ODOR COMING FROM APU BLEED.  ACFT WAS RELEASED ON MEL 49-10-01A.  RAN APU FOR APPROX 3 HOURS IN BLEED MODE & RAN BOTH PACKS IN COOL & HOT.  NO SMELLS NOTED AT THIS TIME.  THIS CLEARS MEL 49-10-01A.
